5 Publications

Mark all

[5]
2016 | Journal Article | IST-REx-ID: 1621 View | Files available | DOI
 
[4]
2015 | Journal Article | IST-REx-ID: 2006   OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1579   OA
Galois groups of Schubert problems of lines are at least alternating
C. Brooks, A. Martin Del Campo Sanchez, F. Sottile, Transactions of the American Mathematical Society 367 (2015) 4183–4206.
View | DOI | Download (ext.)
 
[2]
2014 | Journal Article | IST-REx-ID: 2178   OA
Markov degree of the three-state toric homogeneous Markov chain model
D. Haws, A. Martin Del Campo Sanchez, A. Takemura, R. Yoshida, Beitrage Zur Algebra Und Geometrie 55 (2014) 161–188.
View | DOI | Download (ext.)
 
[1]
2013 | Journal Article | IST-REx-ID: 5920
Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals
C.J. Hillar, A. Martin del Campo Sanchez, Journal of Symbolic Computation 50 (2013) 314–334.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

5 Publications

Mark all

[5]
2016 | Journal Article | IST-REx-ID: 1621 View | Files available | DOI
 
[4]
2015 | Journal Article | IST-REx-ID: 2006   OA
The monotone secant conjecture in the real Schubert calculus
N. Hein, C. Hillar, A. Martin Del Campo Sanchez, F. Sottile, Z. Teitler, Experimental Mathematics 24 (2015) 261–269.
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1579   OA
Galois groups of Schubert problems of lines are at least alternating
C. Brooks, A. Martin Del Campo Sanchez, F. Sottile, Transactions of the American Mathematical Society 367 (2015) 4183–4206.
View | DOI | Download (ext.)
 
[2]
2014 | Journal Article | IST-REx-ID: 2178   OA
Markov degree of the three-state toric homogeneous Markov chain model
D. Haws, A. Martin Del Campo Sanchez, A. Takemura, R. Yoshida, Beitrage Zur Algebra Und Geometrie 55 (2014) 161–188.
View | DOI | Download (ext.)
 
[1]
2013 | Journal Article | IST-REx-ID: 5920
Finiteness theorems and algorithms for permutation invariant chains of Laurent lattice ideals
C.J. Hillar, A. Martin del Campo Sanchez, Journal of Symbolic Computation 50 (2013) 314–334.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed